Would you have Runny nose (Nasal discharge) when you have Malaria?
Summary: Runny nose is found among people with Malaria, especially people who are male, 50-59 old, also have Depression, and take medication Zoloft.
We study 23 people who have Runny nose (Nasal discharge) and Malaria from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
You are not alone: join a mobile support group for people who have Malaria and Runny nose >>>
Malaria (a parasitic disease due to mosquito bite) can be treated by Malarone, Doxycycline, Doxycycline Hyclate, Lariam, Mefloquine, Chloroquine Phosphate. (latest reports from Malaria 3,379 patients)
Runny nose (discharge from nose) has been reported by people with osteoporosis, depression, high blood pressure, rheumatoid arthritis, asthma.(latest reports from Runny nose 1,611 patients)
On Nov, 25, 2014: 23 people who have malaria and Runny Nose are studied.
Gender of people who have malaria and experienced Runny nose * :
|Runny nose||0.00%||100.00% |
Age of people who have malaria and experienced Runny nose * :
|Runny nose||0.00%||0.00%||0.00%||0.00%||0.00%||95.65%||4.35%||0.00% |
Severity of the symptom * :
Top co-existing conditions for these people * :
- Depression (20 people, 86.96%)
Most common drugs used by these people * :
- Zoloft (23 people, 100.00%)
- Lariam (22 people, 95.65%)
- Gemfibrozil (1 people, 4.35%)
- Lipitor (1 people, 4.35%)
- Malarone (1 people, 4.35%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Malaria and Runny Nose?
You are not alone! Join a mobile support group:
- support group for people who have Runny Nose and Malaria
- support group for people who have Malaria
- support group for people who have Runny Nose
Could your drug cause:
Other conditions that could cause:
Can you answer these questions (Ask a question):
More questions for: Malaria, Runny nose
You may be interested at these reviews (Write a review):
- Yawning after taking sub
Within a few minutes after I take my Suboxone film I seem to get intense yawning event along with runny nose & watery eyes lasting 5-15 mins. Sometimes I can make it subside by drinking a lot of water if I am in a place I can get it. I have been on Sub for approx 5 yrs. & have only noticed this side effect during the past 1 yr or so. It doesn't seem to matter if I take 1/2 or a whole film, (4mg or 8mg.)
While this isn't life shattering it can be quite annoying if I am out in public, at work, etc. The yawning gets so intense at times I feel like my jaw will unhinge & can't control it at all.
It seems paradoxical to me. Previously taking Sub would stop any typical opiate withdrawal symptoms such a yawing & runny nose & eyes. Now it actually causes this effect. I don't get any other feelings of going into withdrawal. Just those I mentioned. Could it be a reaction to the naloxone?
More reviews for: Malaria, Runny nose
Comments from related drug studies (Check your drugs):
- Depression diagnosed first, and eventually identified as cyclothymia. Arthritis second. Hypothyroid and high cholesterol next. Headaches resolved with menopause, but have come back. Allergic reactions to unknown things about same time as headaches.
- I took malarone last summer while traveling in parts of the Philippines, shortly after I began to notice swelling in my upper lip. The swelling persists to this day(over one year later). I have been to dermatologist and had cortisone shots is my lip as well as tried topical creams. The cortisone ...
- I am on beta-blockers for atrial tachycardia and was taking this medication as a preventative to malaria while traveling. During the time I was taking it my palpitations were constant. They immediately stopped, once off the atovaquone.
I didn't see this problem listed on the info for the medication ...
- I took this drug for a few days when traveling to China almost 10 years ago. I had to stop taking it because of panic attacks. I have always had mild anxiety but since taking this drug it has become severe. I have severe phobias, panic attacks,difficulty sleeping and feel anxious most of the time.
- Xolair given for 4 months, 1/month, with no problem. Increased to 2/month, and developed hives within 24 hours. Got another shot of Xolair in 2 weeks, hives increased, along with several granuloma annulare spots. It has been 8 weeks since my last injection, and the hives and granuloma annulare ar ...
More related studies for: Malaria, Runny nose
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.